# SDR UPS05845369

- Difficulty date: August 15, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 68,230 hours, 28,358 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 55 Lbl 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM CRACKED AT FS 55 LBL 12.  CUT OUT DAMAGED AREA OF FLOORBEAM IAW SRM 53-2-0 TEMP REV 53-152, FABRICATED DOUBLER AND FILLER AND INSTALLED REPAIR PARTS IAW SRM 53-2-0 TEMP REV 53-152 AND 51-1-20D.
